Famol 250mg Syrup bottle of 60 ml Syrup
Item requires a valid prescription
Manufactured By Unisharp Pharmaceuticals
Composition Paracetamol/Acetaminophen 250mg
Rs 26.86
MRP 32.75
(18% OFF)
Includes all taxes
Click here to view Alternate brands
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Famol 250mg Syrup composition:
Interactions / Warnings:
Pregnancy interaction:
How to use Famol 250mg Syrup :
Disclaimer : The content on KauveryMeds.com is only for informational purposes. Always consult a professional medical practitioner regarding any health or medical conditions and their respective diagnosis or treatment. Follow your doctor's advice and do not disregard it because of something you have seen or read on this website. Buy medicines with a proper prescription given by your doctor. We don't process requests for Schedule X and other habit-forming drugs as per the Drugs and Cosmetics Act, 1940 and Drugs and Cosmetics Rules, 1945[removed][removed]
Rs 26.86MRP 32.75
18% OFF